# SDR HEEA955065

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 204040623003
- Condition: Defective
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED FROM SERVICE DUE TO BEARING S/N AS PER ASB 412-95-84 ---  ASB 212-95-95.
